Translator Disclaimer
1999 On the long time behaviour of the solution to the two-fluids incompressible Navier-Stokes equations
J.-F. Gerbeau, C. Le Bris
Differential Integral Equations 12(5): 691-740 (1999).

Abstract

We devote this work to the long time behaviour of the solution to the incompressible Navier-Stokes equations for two viscous immiscible fluids contained in a bounded domain and subjected only to gravity forces. When there is surface tension at the interface or not, for the model linearized around the steady-state of minimal energy or for the standard nonlinear model, we investigate the following question. Do the equations reproduce the behaviour expected from experiment, namely a convergence to zero of the velocity field, and a convergence of the interface to its stable position. Our results show a wide variety of behaviours, depending on the case considered.

Citation

Download Citation

J.-F. Gerbeau. C. Le Bris. "On the long time behaviour of the solution to the two-fluids incompressible Navier-Stokes equations." Differential Integral Equations 12 (5) 691 - 740, 1999.

Information

Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1022.35038
MathSciNet: MR1697251

Subjects:
Primary: 35Q30
Secondary: 76D05

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.12 • No. 5 • 1999
Back to Top